Couldn't find what you looking for?

TRY OUR SEARCH!


I had a surgery of cervix cancer and now am on the chemo-radiation therapy. I really have a bad time with this post op condition. But what makes me feel really ill is this chemo-radiation nausea. Is there anyone who could give me some advice of how to cope with chemo-radiation nausea? Thanks.

Loading...


Well this chemo-radiation nausea you have is actually a common chemo therapy side effect and you’re been giving this chemo in combination with radiation that makes this things with chemo-radiation side effects even worse. I know for I’ve been through it. And I don’t think there’s much you can do to help yourself at this moment. You know this chemo-radiation stuff actually considers putting toxic into your organism that are about to kill/damage those cancer cells but besides this they damages also those healthy cells and that’s why we have this problem. So as soon as you’re finished with this post op therapy your chemo-radiation nausea will gradually disappear and you’ll be able to eat and swallow normally without throwing it out. At least that was my experience.
Reply

Loading...